Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
top_man_eldo

60mg Roaccutane For 7 Months - Spots Appearing?

Hi All,

Just a quick post. I have posted a few things on here, but just a small bit of background on myself. I am a 26 year old UK male who began taking roaccutane 10 years ago for severe acne. It cleared it all up, and I was completely blemish free until Decemeber last year.

In March of this year I had to take another course of Roaccutane, which I am now on 70mg per day (I weigh 70kg). I thought I was in luck when all of my acne began to disappear, although in the last week, my face has become very red, especially in the areas on my cheeks, which are scarred from my previous bout of acne. I am also getting some pin-head sized red spots appearing on my cheeks (both sides). A combination on the redness of my skin, and these newly developed small spots has made me look like I actually have bad acne again, and this is after 7 months of Roaccutane treatment!

I can understand the fact that the skin becomes redder, especially in the areas where I am scarred as some of these areas are very deep pits, although why would I be getting micro-spots? They seem to be under the surface of the skin, and although small, appear to be scarring.

Has anyone else experienced this, especially on their second course of Roaccutane?

Any help / advice appreciated.

Many Thanks,

Anthony.

Share this post


Link to post
Share on other sites

Cant say that I've had the micro spots. Are you watching how dry you are getting?

It could be from irritation, try some lotion or wash that is even more mild than

what you have now. I dont know the products you have over seas but we

have cleansers and lotions for very sensitive skin and some that address

redness. Wash with cool water only, no hot hot showers, that will dry

you out and increase redness.

If it's not gone soon maybe a quick call to the derm for advice.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×